REAL

Items where Author is "Benke, János Marcell"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Benke, János Marcell and Pap, Gyula (2017) Local asymptotic quadraticity of statistical experiments connected with a Heston model. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 83 (1-2). pp. 313-344. ISSN 0001-6969

Benke, János Marcell and Pap, Gyula (2017) One-parameter statistical model for linear stochastic differential equation with time delay. STATISTICS, 51 (3). pp. 510-531. ISSN 0233-1888

Benke, János Marcell and Pap, Gyula (2015) Asymptotic inference for a stochastic differential equation with uniformly distributed time delay. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 167. pp. 182-192. ISSN 0378-3758

This list was generated on Fri Mar 28 15:12:05 2025 CET.